"Torus Bundles Over Locally Symmetric Varieties Associated To Cocycles " by Min Ho Lee and Dong Youp Suh
 

Faculty Publications

Torus Bundles Over Locally Symmetric Varieties Associated To Cocycles Of Discrete Groups

Document Type

Article

Keywords

Automorphic forms, Locally symmetric spaces, Torus bundles

Journal/Book/Conference Title

Monatshefte fur Mathematik

Volume

130

Issue

2

First Page

127

Last Page

141

Abstract

We construct torus bundles over locally symmetric varieties associated to cocycles in the cohomology group H2(Γ, L), where Γ is a discrete subgroup of a semisimple Lie group and L is a lattice in a real vector space. We prove that such a torus bundle has a canonical complex structure and that the space of holomorphic forms of the highest degree on a fiber product of such bundles is isomorphic to the space of mixed automorphic forms of a certain type.

Department

Department of Mathematics

Original Publication Date

1-1-2000

DOI of published version

10.1007/s006050070042

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 2
  • Usage
    • Abstract Views: 2
  • Captures
    • Readers: 1
see details

Share

COinS